# SDR FDEA201104261628

- Difficulty date: April 26, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: A5724198200039
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APPROXIMATELY 0.2 INCH IN LEGTH DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON CENTER HINGE OF RIGHT WING NR 1 SPOILER INBOARD LUG. RIGHT WING NR 1 SPOILER CENTER HINGE BRACKET REMOVED AND REPLACED AS PER EO 6-5710-7-3307 EOCN 04 PART 5.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
